Supra R-homeomorphism in supra topological ordered spaces

Main Article Content

M. E. El-Shafei
M. Abo-Elhamayel
Tareq Al-shami


In this work, The notions of supra R-open sets and and increasing (decreasing, balancing) sets are utilized to initiate some ordered maps namely, x- supra R-continuous, x-supra R-open, x-supra R-closed and x-supra R homeomorphism maps, for x ∈ {I,D,B}. The equivalent conditions for each concept are given and the relationships among them are illustrated with the help of examples. Decompositions of some types of these maps are presented and investigated.

Article Details

How to Cite
El-Shafei, M., Abo-Elhamayel, M., & Al-shami, T. (2017). Supra R-homeomorphism in supra topological ordered spaces. International Journal of Algebra and Statistics, 6(1-2), 158-168.